# SDR SWAA2025121952015

- Difficulty date: December 13, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N8777Q
- Make and model: Boeing 737-8
- Aircraft serial: 67756
- Aircraft time: 10,553 hours, 5,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Tab
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FWD L/H OWE UPPER LINER FOR MODIFICATION; FOUND TWO PLASTIC TABS COMMON TO EXIT SIGN LIGHT ASSY CRACKED.   REMOVED AND REPLACED LT OWE EXIST SIGN LIGHT ASSY IAW DWG Q841A3370-22.
